# SDR DALA2024061806175

- Difficulty date: June 13, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 953
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0393575) CORROSION ON INTERCOSTAL SURPORT AT STA953, RBL49, WL208. REMOVED AND REPLACED DAMAGED INTERCOSTAL SUPPORT AT STA 953 RBL 49 WL 208 IAW B737-800 SRM 51-40-02-0G AND DWG 147A5650.
